# SDR CALA2016081500541

- Difficulty date: August 14, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 96,563 hours, 15,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 143T82081
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERGRANULAR CORROSION IN FWD CARGO UPPER STRUCTURE BS 520, RBL 35. . REMOVED AND REPLACED IAW SRM 51-40-02 PARA 4 FIG 3 & 8, PARA 7D FIG 12 (DET 2), PARA 5 FIG 9 &10, PARA 9 FIG 16 AND DWG 143T8208.
